# SDR DALA13048446811

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Adapter
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT WING OVERWING FILL PORT ADAPTER, FOUND CORROSION ON ADAPTER FLANGE SURFACE.  REPLACED RT WING OVERWING FILL PORT ADAPTER IAW ER AMM 28-11-04-404-002. BONDING TEST GOOD IAW ER AMM 28-11-04-404-002 AND SWPM 20-20-00.
